# SDR SWAA013393

- Difficulty date: December 25, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 47,092 hours, 41,587 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Part number: 6546804
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FLOORBEAM UPPER CHORD CORRODED, BS 986, LBL 29 TO RBL 51.5.  REMOVED AND REPLACED FLOORBEAM UPPER CHORD PER SRM.
